Differential and Integral Equations

Some remarks on classical problems and fine properties of Sobolev spaces

E. N. Dancer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show how the more delicate properties of Sobolev spaces naturally arise in problems involving linear and nonlinear elliptic equations on smooth domains. We also show they arise in the theory of domain variation.

Article information

Differential Integral Equations, Volume 9, Number 3 (1996), 437-446.

First available in Project Euclid: 7 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B20: Perturbations 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems


Dancer, E. N. Some remarks on classical problems and fine properties of Sobolev spaces. Differential Integral Equations 9 (1996), no. 3, 437--446. https://projecteuclid.org/euclid.die/1367969964

Export citation